Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Absence of Cantor spectrum for a class of Schrödinger operators


Author: Norbert Riedel
Journal: Bull. Amer. Math. Soc. 29 (1993), 85-87
MSC (2000): Primary 47B39; Secondary 34L40, 47E05, 47N50, 82B44
MathSciNet review: 1199856
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the complete localization of eigenvectors for the almost Mathieu operator entails the absence of Cantor spectrum for this operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 47B39, 34L40, 47E05, 47N50, 82B44

Retrieve articles in all journals with MSC (2000): 47B39, 34L40, 47E05, 47N50, 82B44


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00406-3
PII: S 0273-0979(1993)00406-3
Article copyright: © Copyright 1993 American Mathematical Society